# SDR A6WA20121105514

- Difficulty date: November 5, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N411AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 26,101 hours, 24,656 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT FLT LEVEL 280 NOTED BTMS APPEARED ON EICAS THEN FLAPS MOVED UNCOMMANDED TO 2 DEGREES THEN 3 DEGREES WITH GREEN INDICATION THEN BACK TO ZERO.  FLAPS THEN MOVED BEYOND 8 DEGREES BUT LESS THAN 20.  FLAPS PITCH CHANGED.  FLAPS INDICATION TURNED WHITE OR YELLOW (NORMALLY GREEN) RASTAR APPEARED ON AIRSPEED TAPE WHEN FLAPS MOVED PAST 8 DEGREES BUT NO CLACKER HEARD.  FLAPS MOVED BACK TO ZERO THEN OPERATED NORMALLY REMAINDER OF FLT.
